# SDR CA111205006

- Difficulty date: December 4, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 58,417 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: 54C546347
- Condition: Failed
- Location: Landing Gear
- Part time: 38,002 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) WHEN THE LANDING GEAR WAS SELECTED UP AFTER DEPARTURE, ALL OF THE NR 2 HYD SYSTEM FLUID WAS LOST AND THE LANDING GEAR DID NOT GO UP BUT REMAINED DOWN AND LOCKED.  THE ACFT LANDED SAFELY.  MAINTENANCE INVESTIGATION REVEALED THAT THE RT LANDING GEAR DOOR SOLENOID VALVE FAILED WHICH RESULTED IN THE LOSS OF NR 2 SYSTEM HYD FLUID AND THUS THE FAILURE OF THE GEAR TO RETRACT.  THE SOLENOID VALVE WAS REPLACED AND HYD SYSTEM SERVICED, GEAR SWINGS CARRIED OUT AND ACFT RETURNED TO SERVICE.
